The digit principle and derivatives of certain L-series
Publications mathématiques de Besançon. Algèbre et théorie des nombres, no. 1 (2019), pp. 81-102.

We discuss a digit principle for derivatives of certain ζ-values in Tate algebras of positive characteristic discovered by David Goss.

Dans cet article nous discutons d’un principe des chiffres (« digit principle » ) en base q pour les dérivées de certaines valeurs zêta dans les algèbres de Tate en caractéristique non nulle.

Received:
Published online:
DOI: 10.5802/pmb.30
Classification: 11M38,  11G09
Keywords: L-values in positive characteristic, log-algebraic theorem, Drinfeld modules
David Goss ; Bruno Anglès 1; Tuan Ngo Dac 2; Federico Pellarin 3; Floric Tavares Ribeiro 1

1 Université de Caen Normandie, Laboratoire de Mathématiques Nicolas Oresme, CNRS UMR 6139, Campus II, Boulevard Maréchal Juin, B.P. 5186, 14032 Caen Cedex, France.
2 CNRS and Université de Caen Normandie, Laboratoire de Mathématiques Nicolas Oresme, CNRS UMR 6139, Campus II, Boulevard Maréchal Juin, B.P. 5186, 14032 Caen Cedex, France.
3 Institut Camille Jordan, UMR 5208, Site de Saint-Etienne, 23 rue du Dr. P. Michelon,42023 Saint-Etienne, France
@article{PMB_2019___1_81_0,
     author = {David Goss and Bruno Angl\`es and Tuan Ngo Dac and Federico Pellarin and Floric Tavares Ribeiro},
     title = {The digit principle and derivatives of certain $L$-series},
     journal = {Publications math\'ematiques de Besan\c{c}on. Alg\`ebre et th\'eorie des nombres},
     pages = {81--102},
     publisher = {Presses universitaires de Franche-Comt\'e},
     number = {1},
     year = {2019},
     doi = {10.5802/pmb.30},
     language = {en},
     url = {https://pmb.centre-mersenne.org/articles/10.5802/pmb.30/}
}
TY  - JOUR
TI  - The digit principle and derivatives of certain $L$-series
JO  - Publications mathématiques de Besançon. Algèbre et théorie des nombres
PY  - 2019
DA  - 2019///
SP  - 81
EP  - 102
IS  - 1
PB  - Presses universitaires de Franche-Comté
UR  - https://pmb.centre-mersenne.org/articles/10.5802/pmb.30/
UR  - https://doi.org/10.5802/pmb.30
DO  - 10.5802/pmb.30
LA  - en
ID  - PMB_2019___1_81_0
ER  - 
%0 Journal Article
%T The digit principle and derivatives of certain $L$-series
%J Publications mathématiques de Besançon. Algèbre et théorie des nombres
%D 2019
%P 81-102
%N 1
%I Presses universitaires de Franche-Comté
%U https://doi.org/10.5802/pmb.30
%R 10.5802/pmb.30
%G en
%F PMB_2019___1_81_0
David Goss; Bruno Anglès; Tuan Ngo Dac; Federico Pellarin; Floric Tavares Ribeiro. The digit principle and derivatives of certain $L$-series. Publications mathématiques de Besançon. Algèbre et théorie des nombres, no. 1 (2019), pp. 81-102. doi : 10.5802/pmb.30. https://pmb.centre-mersenne.org/articles/10.5802/pmb.30/

[1] Greg W. Anderson Rank one elliptic A-modules and A-harmonic series, Duke Math. J., Volume 73 (1994) no. 3, pp. 491-542 | Zbl: 0807.11032

[2] Greg W. Anderson Log-Algebraicity of Twisted A-Harmonic Series and Special Values of L-series in Characteristic p, J. Number Theory, Volume 60 (1996) no. 1, pp. 165-209 | Zbl: 0868.11031

[3] Greg W. Anderson; Dinesh S. Thakur Tensor powers of the Carlitz module and zeta values, Ann. Math., Volume 132 (1990) no. 1, pp. 159-191 | Zbl: 0713.11082

[4] Bruno Anglès; Tuan Ngo Dac; Floric Tavares Ribeiro Exceptional zeros of L-series and Bernoulli-Carlitz numbers (2015) (to appear in Ann. Sc. Norm. Super. Pisa, Cl. Sci., https://arxiv.org/abs/1511.06209)

[5] Bruno Anglès; Tuan Ngo Dac; Floric Tavares Ribeiro Special functions and twisted L-series, J. Théor. Nombres Bordeaux, Volume 29 (2017) no. 3, pp. 931-961 | Zbl: 06857231

[6] Bruno Anglès; Tuan Ngo Dac; Floric Tavares Ribeiro Stark units in positive characteristic, Proc. Lond. Math. Soc., Volume 115 (2017) no. 4, pp. 763-812 | Zbl: 1397.11098

[7] Bruno Anglès; Federico Pellarin Functional identities for L-series values in positive characteristic, J. Number Theory, Volume 142 (2014), pp. 223-251 | Zbl: 1385.11057

[8] Bruno Anglès; Federico Pellarin Universal Gauss–Thakur sums and L-series, Invent. Math., Volume 200 (2015) no. 2, pp. 653-669 | Zbl: 1321.11053

[9] Bruno Anglès; Federico Pellarin; Floric Tavares Ribeiro Arithmetic of positive characteristic L-series values in Tate algebras, Compos. Math., Volume 152 (2016) no. 1, pp. 1-61 (with and appendix by F. Demeslay) | Zbl: 1336.11042

[10] Bruno Anglès; Federico Pellarin; Floric Tavares Ribeiro Anderson–Stark units for 𝔽 q [θ], Trans. Am. Math. Soc., Volume 370 (2018) no. 3, pp. 1603-1627 | Zbl: 06823242

[11] Bruno Anglès; Lenny Taelman Arithmetic of characteristic p special L-values, Proc. Lond. Math. Soc., Volume 110 (2015) no. 4, pp. 1000-1032 (with an appendix by V. Bosser) | Zbl: 1328.11065

[12] Bruno Anglès; Floric Tavares Ribeiro Arithmetic of function field units, Math. Ann., Volume 367 (2017) no. 1-2, pp. 501-579 | Zbl: 1382.11043

[13] Leonard Carlitz Some topics in the arithmetic of polynomials, Bull. Am. Math. Soc., Volume 48 (1942) no. 10, pp. 679-691 | Zbl: 0063.00708

[14] Ke Conrad The digit principle, J. Number Theory, Volume 84 (2000) no. 2, pp. 230-257 | Zbl: 1017.11061

[15] Christophe Debry Towards a class number formula for Drinfeld modules (2016) (Ph. D. Thesis)

[16] Florent Demeslay A class formula for L-series in positive characteristic (2014) (https://arxiv.org/abs/1412.3704)

[17] Jiangxue Fang Equivariant Special L-values of abelian t-modules (2015) (https://arxiv.org/abs/1503.07243, to appear in J. Number Theory)

[18] Jiangxue Fang Special L-values of abelian t-modules, J. Number Theory, Volume 147 (2015), pp. 300-325 | Zbl: 1360.11074

[19] Jiangxue Fang Equivariant trace formula mod p, C. R. Math. Acad. Sci. Paris, Volume 354 (2016) no. 4, pp. 335-338 | Zbl: 1403.11047

[20] David Goss v-adic zeta functions, L-series and measures for function fields, Invent. Math., Volume 55 (1979), pp. 107-116 | Zbl: 0402.12006

[21] David Goss Basic Structures of Function Field Arithmetic, Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge., 35, Springer, 1996 | Zbl: 0874.11004

[22] Nathan Green; Matthew A. Papanikolas Special L-values and shtuka functions for Drinfeld modules on elliptic curves, Res. Math. Sci., Volume 5 (2018), 4, 47 pages | Article

[23] Matthew A. Papanikolas Log-Algebraicity on Tensor Powers of the Carlitz Module and Special Values of Goss L-Functions (in preparation)

[24] Federico Pellarin Values of certain L-series in positive characteristic, Ann. Math., Volume 176 (2012) no. 3, pp. 2055-2093 | Zbl: 1336.11064

[25] Lenny Taelman A Dirichlet unit theorem for Drinfeld modules, Math. Ann., Volume 348 (2010) no. 4, pp. 899-907 | Zbl: 1217.11062

[26] Lenny Taelman Special L-values of Drinfeld modules, Ann. Math., Volume 175 (2012) no. 1, pp. 369-391 | Zbl: 1323.11039

[27] L. I. Wade Certain quantities transcendental over GF(p n ,x), Duke Math. J., Volume 8 (1941), pp. 701-720 | Zbl: 0063.08101

Cited by Sources: